American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 54 of 54 found      Go to page: 1 2

[31] Radu Zaharopol. Strongly asymptotically stable Frobenius-Perron operators. Proc. Amer. Math. Soc. 128 (2000) 3547-3552. MR 1691011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Stefano Serra Capizzano. Korovkin tests, approximation, and ergodic theory. Math. Comp. 69 (2000) 1533-1558. MR 1697646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Y. A. Abramovich and A. K. Kitover. Inverses of disjointness preserving operators. Memoirs of the AMS 143 (2000) MR 1639940.
Book volume table of contents   

[34] K.-H. Förster and B. Nagy. The index of triangular operator matrices. Proc. Amer. Math. Soc. 128 (2000) 1167-1176. MR 1664366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Z. L. Chen and A. W. Wickstead. Vector lattices of weakly compact operators on Banach lattices. Trans. Amer. Math. Soc. 352 (2000) 397-412. MR 1641095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Roger D. Nussbaum and Bertram Walsh. Approximation by polynomials with nonnegative coefficients and the spectral theory of positive operators. Trans. Amer. Math. Soc. 350 (1998) 2367-2391. MR 1433126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Masaru Nagisa and Shuhei Wada. Averages of operators and their positivity. Proc. Amer. Math. Soc. 126 (1998) 499-506. MR 1415335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Z. L. Chen and A. W. Wickstead. Incompleteness of the linear span of the positive compact operators. Proc. Amer. Math. Soc. 125 (1997) 3381-3389. MR 1443816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Mohammed Taghi Jahandideh. On the ideal-triangularizability of positive operators on Banach lattices. Proc. Amer. Math. Soc. 125 (1997) 2661-2670. MR 1396983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Andrey Y. Biyanov. Characterization of the duals of lattices of continuous functions with respect to disjointness preserving groups. Proc. Amer. Math. Soc. 125 (1997) 2571-2579. MR 1301489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] C. B. Huijsmans and A. W. Wickstead. Bands in lattices of operators. Proc. Amer. Math. Soc. 124 (1996) 3835-3841. MR 1346978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Y. A. Abramovich and A. W. Wickstead. Solutions of several problems in the theory of compact positive operators . Proc. Amer. Math. Soc. 123 (1995) 3021-3026. MR 1283534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Y. A. Abramovich, C. D. Aliprantis and O. Burkinshaw. Invariant subspaces for positive operators acting on a Banach space with basis . Proc. Amer. Math. Soc. 123 (1995) 1773-1777. MR 1242069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] A. V. Koldunov. Hammerstein operators preserving disjointness . Proc. Amer. Math. Soc. 123 (1995) 1083-1095. MR 1212284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Bit Shun Tam and Hans Schneider. On the core of a cone-preserving map . Trans. Amer. Math. Soc. 343 (1994) 479-524. MR 1242787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Hong Ke Du. A characterization of positive constrictive operators . Proc. Amer. Math. Soc. 121 (1994) 755-759. MR 1185265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Josep Martínez. A representation lattice isomorphism for the peripherical spectrum . Proc. Amer. Math. Soc. 119 (1993) 489-492. MR 1158005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Josep Martínez. The essential spectral radius of dominated positive operators . Proc. Amer. Math. Soc. 118 (1993) 419-426. MR 1128728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Ivo Marek and Daniel B. Szyld. Iterative and semi-iterative methods for computing stationary probability vectors of Markov operators . Math. Comp. 61 (1993) 719-731. MR 1192973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Y. A. Abramovich and A. W. Wickstead. A compact regular operator without modulus . Proc. Amer. Math. Soc. 116 (1992) 721-726. MR 1098395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Wojciech Bartoszek. Riesz decomposition property implies asymptotic periodicity of positive and constrictive operators . Proc. Amer. Math. Soc. 116 (1992) 101-111. MR 1123648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] S. J. Bernau, C. B. Huijsmans and B. de Pagter. Sums of lattice homomorphisms . Proc. Amer. Math. Soc. 115 (1992) 151-156. MR 1086322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] W. Arendt and C. J. K. Batty. Domination and ergodicity for positive semigroups . Proc. Amer. Math. Soc. 114 (1992) 743-747. MR 1072082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] M. A. Akcoglu and R. E. Bradley. Alternating sequences and induced operators . Trans. Amer. Math. Soc. 325 (1991) 765-791. MR 1022865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 54 of 54 found      Go to page: 1 2